EconPapers    
Economics at your fingertips  
 

Strong Regularity and the Sensitivity Analysis of Traffic Equilibria: A Comment

Stephen M. Robinson ()
Additional contact information
Stephen M. Robinson: Department of Industrial and Systems Engineering, University of Wisconsin--Madison, 1513 University Avenue, Madison, Wisconsin 53706-1572

Transportation Science, 2006, vol. 40, issue 4, 540-542

Abstract: Patriksson (2004) analyzes the sensitivity of solutions of traffic equilibrium problems. One of his central results deals with directional differentiability in the elastic-demand case. Unfortunately, his proof contains crucial errors, and the purpose of this comment is to explain what they are and why they render the proof incorrect. The consequence is that Patriksson’s proof of his Theorem 5 is invalid, so the theorem must be regarded as unproven.

Keywords: traffic equilibria; sensitivity; strong regularity (search for similar items in EconPapers)
Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://dx.doi.org/10.1287/trsc.1060.0162 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:inm:ortrsc:v:40:y:2006:i:4:p:540-542

Access Statistics for this article

More articles in Transportation Science from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Chris Asher ().

 
Page updated 2025-03-19
Handle: RePEc:inm:ortrsc:v:40:y:2006:i:4:p:540-542